MathSciNet Relay Station
MathSciNet bibliographic data
MR2170339 65L10 (65L99)
Inc, M.; Evans, D. J. An efficient approach to approximate solutions of eighth-order boundary-value problems. Int. J. Comput. Math. 81 (2004), no. 6, 685–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement